# SDR HALA9700294

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004A007G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 3 - FLASHLIGHT BATTERY WEAK.  REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPS CHECK GOOD.  (M)
